Search

Peptic Ulcers: Gastrointestinal Bleeding


Long-term or high-dosage use of NSAIDs could lead to ulcers developing in the gut, known as peptic ulcers. The reason for this is that prostaglandins protect the stomach lining by helping it produce mucus. By reducing the number of prostaglandins in the body, NSAIDs leave the stomach open to the effects of stomach acid.


People who take NSAIDs for a long time or at high dosages should consult their doctor about ulcer prevention. One option is to take separate drugs that reduce acid production in the stomach. Using a different type of pain reliever is another option.


**Explore Your Non-Drug Options**


If your joint pain has you reaching for these types of medicines more than now and then, you are at risk and may need to address the source of the condition. The modern and innovative medical techniques offered at NYC Pain MD are aimed at getting you moving better, feeling better, and helping you cut back or eliminate your need for the pain meds. Call us for a No Cost No Obligation Pain Assessment to explore your options: 877-245-9252

1 view0 comments

Recent Posts

See All